MathSciNet Relay Station
MathSciNet bibliographic data
MR2521285 11B68 (11M35 42A16)
Luo, Qiu-Ming Fourier expansions and integral representations for the Apostol-Bernoulli and Apostol-Euler polynomials. Math. Comp. 78 (2009), no. 268, 2193–2208.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement